# SDR WRLA2006067

- Difficulty date: July 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN GSO FOUND MAIN CABIN AT APPROX STA 430, AT RBL 10, FLOOR SUPPORT CORRODED.  RECEIVED FLOOR SUPPORT P/N ABA8225-503 PO 541338, REMOVED OLD SUPPORT.  LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-31-01 VOL II.  INSTALLED FLOOR SUPPORT AND DOOR JAMB PER 51-31-01 VOL II.  BLENDED CORROSION, FOUND OUT OF LIMITS IAW SRM 51-21-01 VOL II AND 53-00-01 VOL I.
